Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Grey and black lines on back, sore and irritated. Are they hair?

My girlfriend has these 1-3 inch grey/black lines just under the top layer of skin on her back. They are very thin. They look like hairs, but they break up about every centimeter or so. She says the area is sore and irritated. It s only been happening for about the last 6 months and she only complains of them on average of less than once a month.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Thanks for the query.

Hairs cannot be painful,

These can be an allergic reaction,

However nothing can be said without seeing the lesions.

If possible upload a photograph.

For now she can apply a mild steroid like desonide.

This may give her some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor